Advanced Search
MyIDEAS: Login to save this article or follow this journal

Self-fulfilling equilibria: An existence theorem for a general state space

Contents:

Author Info

  • Mas-Colell, Andreu
  • Monteiro, Paulo K.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4BVT1P8-3/2/6f6021887254e316c800b481e0f92e24
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 26 (1996)
Issue (Month): 1 ()
Pages: 51-62

as in new window
Handle: RePEc:eee:mateco:v:26:y:1996:i:1:p:51-62

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Mas-Colell, Andreu & Nachbar, John H., 1991. "On the finiteness of the number of critical equilibria, with an application to random selections," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 20(4), pages 397-409.
  2. Araujo, A. & Monteiro, P. K., 1989. "Equilibrium without uniform conditions," Journal of Economic Theory, Elsevier, Elsevier, vol. 48(2), pages 416-427, August.
  3. Zame,William, 1988. "Asymptotic behaviour or asset markets,I: Asymptotic inefficience," Discussion Paper Serie A, University of Bonn, Germany 220, University of Bonn, Germany.
  4. Werner, Jan, 1985. "Equilibrium in economies with incomplete financial markets," Journal of Economic Theory, Elsevier, Elsevier, vol. 36(1), pages 110-119, June.
  5. Hart, Oliver D., 1975. "On the optimality of equilibrium when the market structure is incomplete," Journal of Economic Theory, Elsevier, Elsevier, vol. 11(3), pages 418-443, December.
  6. Radner, Roy, 1972. "Existence of Equilibrium of Plans, Prices, and Price Expectations in a Sequence of Markets," Econometrica, Econometric Society, Econometric Society, vol. 40(2), pages 289-303, March.
  7. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, Econometric Society, vol. 38(3), pages 387-92, May.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Mas-Colell, Andreu & Zame, William R., 1996. "The existence of security market equilibrium with a non-atomic state space," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 26(1), pages 63-84.
  2. KLINGER MONTEIRO, Paulo & PASCOA, Mario R., 1997. "Discreteness of equilibria in incomplete markets with a continuum of states," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1997043, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. A.Araujo & P.K.Monteiro & M. Pascoa, 1994. "Existence of equilibria with infinitely many goods, incomplete markets and bankruptcy," Working Papers, Instituto de Matematica Pura e Aplicada de Rio de Janeiro _001, Instituto de Matematica Pura e Aplicada de Rio de Janeiro.
  4. Florenzano, Monique & Gourdel, Pascal & Pascoa, Mario Rui, 2001. "Overlapping generations models with incomplete markets," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 36(3), pages 201-218, December.
  5. Aliprantis, C. D. & Tourky, Rabee, 2004. "Equilibria in Incomplete Assets Economies with Infinite Dimensional Spot Markets," Purdue University Economics Working Papers 1169, Purdue University, Department of Economics.
  6. Jaime Jose Orrillo Carhuajulca, 2000. "Default and Exogenous Collateral in Incomplete Markets with a Continuum of States," Econometric Society World Congress 2000 Contributed Papers, Econometric Society 1860, Econometric Society.
  7. George-Marios Angeletos & Laurent E. Calvet, 2001. "Incomplete Markets, Growth, and the Business Cycle," Harvard Institute of Economic Research Working Papers, Harvard - Institute of Economic Research 1910, Harvard - Institute of Economic Research.
  8. Duffie, Darrell, 1996. "Incomplete security markets with infinitely many states: An introduction," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 26(1), pages 1-8.
  9. Hellwig, Martin F., 1996. "Sequential decisions under uncertainty and the maximum theorem," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 25(4), pages 443-464.
  10. Paulo Klinger Monteiro, 1994. "A New Proof Of The Existence Of Equilibrium In Incomplete Markets Economies," GE, Growth, Math methods, EconWPA 9410001, EconWPA.
  11. Elvio Accinelli, 1999. "On uniqueness of equilibrium for complete markets with infinitely many goods and in finance models," Estudios de Economia, University of Chile, Department of Economics, University of Chile, Department of Economics, vol. 26(1 Year 19), pages 45-61, June.
  12. Hervé Crès & Tobias Markeprand & Mich Tvede, 2009. "Incomplete Financial Markets and Jumps in Asset Prices," Discussion Papers, University of Copenhagen. Department of Economics 09-12, University of Copenhagen. Department of Economics.
  13. repec:hal:journl:halshs-00657047 is not listed on IDEAS
  14. Hellwig, Martin, 1996. "Rational expectations equilibria in sequence economies with symmetric information: The two-period case," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 26(1), pages 9-49.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:26:y:1996:i:1:p:51-62. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.